Reach Us +44-1477412632
All submissions of the EM system will be redirected to Online Manuscript Submission System. Authors are requested to submit articles directly to Online Manuscript Submission System of respective journal.

Abstract

A Case of Sheehan’s Syndrome Developing Mania Following Low Dose Corticosteroid Therapy

Sheehan’s syndrome (Postpartum pituitary necrosis) is a rare complication of postpartum hemorrhage first described in 1937. Patients with Sheehan’s syndrome usually present with clinical features of anterior pituitary hormone deficiency. Psychiatric manifestations of Sheehan syndrome has rarely been studied systematically. We are presenting a case of a young female with manic symptoms who has recently been diagnosed as a case of Sheehan’s Syndrome. Patient developed manic symptoms after getting low dose corticosteroids. Patient was managed with low dose steroid, thyroxin and antipsychotics. Psychiatric manifestations might be presenting feature or might appear later in course of the disease process. They might be manifestations of the disease process itself, or may be generated as complications of treatment.


Author(s):

Kaberi Bhattacharya



Abstract | Full-Text | PDF

Share this  Facebook  Twitter  LinkedIn  Google+
Flyer image

Abstracted/Indexed in

  • Index Copernicus
  • Google Scholar
  • China National Knowledge Infrastructure (CNKI)
  • Directory of Research Journal Indexing (DRJI)
  • WorldCat
  • Geneva Foundation for Medical Education and Research
  • Secret Search Engine Labs